# SDR ASAA2014070208582

- Difficulty date: July 2, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 66,780 hours, 42,944 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311A145030
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 5827 LANDING ON THE NR 2 ENGINE PYLON HAS A CRACK PROTRUDING FROM THE AFT OTBD CORNER.  ACFT GROUNDED.  REPAIRED NR 2 PYLON STRUT SKIN IAW EA 400, 54 EA 13042.
